Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Birmingham, AL

June 24, 2015Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2015, 9:03 PM CDT for Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 9:03 PM CDT (02:03 UTC)
Expired
Jun 24, 2015, 9:45 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:17 PM CDTTSTM WND DMGChelsea, ALA FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND HIGHWAY 11.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1907 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS54 KBMX 250203
SVRBMX
ALC117-250245-
/O.NEW.KBMX.SV.W.0085.150625T0203Z-150625T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...

* UNTIL 945 PM CDT

* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MOUNT
  LAUREL...OR 7 MILES NORTH OF CHELSEA...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOOVER...PELHAM...HELENA...CHELSEA...WILSONVILLE...INDIAN SPRINGS
  VILLAGE...WESTOVER...MOUNT LAUREL...VANDIVER...LAKE PURDY...
  GREYSTONE...OAK MOUNTAIN AMPHITHEATER...MEADOWBROOK...OAK MOUNTAIN
  STATE PARK...FOWLER LAKE...HIGHLAND LAKES...BROOK HIGHLAND...SHOAL
  CREEK...HOOVER VETERANS PARK AND BALLANTRAE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3348 8651 3319 8652 3329 8685 3347 8665
      3347 8660 3348 8659 3350 8659 3350 8657
TIME...MOT...LOC 0203Z 015DEG 13KT 3342 8659 

HAIL...1.00IN
WIND...60MPH
 
$$

16
1 follow-up statement
529 
WWUS54 KBMX 250218
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 PM CDT WED JUN 24 2015

ALC117-250245-
/O.CON.KBMX.SV.W.0085.000000T0000Z-150625T0245Z/
SHELBY AL-
918 PM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL SHELBY COUNTY...

AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HIGHLAND
LAKES...OR NEAR CHELSEA...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOOVER...PELHAM...HELENA...CHELSEA...WILSONVILLE...INDIAN SPRINGS
VILLAGE...WESTOVER...MOUNT LAUREL...LAKE PURDY...GREYSTONE...OAK
MOUNTAIN AMPHITHEATER...MEADOWBROOK...OAK MOUNTAIN STATE PARK...
FOWLER LAKE...HIGHLAND LAKES...BROOK HIGHLAND...SHOAL CREEK...HOOVER
VETERANS PARK...BALLANTRAE AND JOE TUCKER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3345 8652 3319 8652 3329 8685 3347 8665
      3346 8658
TIME...MOT...LOC 0218Z 015DEG 13KT 3337 8661 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:44 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 24, 6:44 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT WED JUN 24 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

TONIGHT THROUGH FRIDAY NIGHT...LAST NIGHTS CONVECTION HAS REALLY
PLAYED A ROLE IN DELAYING THE ONSET OF THUNDERSTORMS OVER CENTRAL
ALABAMA. SOME AREA HAVE SIMPLY NOT RECOVERED AT ALL WITH SURFACE
DEW POINTS DROPPING INTO THE MID 60S. SATELLITE IMAGERY MAKES
CENTRAL ALABAMA APPEAR IN THE MIDDLE OF THE RING OF FIRE. THIS
WILL SOON CHANGE AS WE EXPECT DEVELOPMENT IN EAST AND SOUTHEAST
AREAS OR MOVE IN FROM GEORGIA. THE INSTABILITY PARAMETERS EXPECTED
THE NEXT FEW HOURS WILL BE SUFFICIENT FOR UN ORGANIZED SEVERE
THUNDERSTORMS WITH A POTENTIAL OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. ATLANTA JUST HAD A WIND GUST OF 61 MPH WITH STORMS
EAST OF US. KEPT THE MENTION OF THUNDERSTORMS GOING ALL NIGH AS
THERE WILL BE THE POTENTIAL OF MESOSCALE INTERACTIONS AT ANY
TIME...BUT AN OVERALL DECREASE IS COVERAGE IS ANTICIPATED. THE ONE
FLY IN THE OINTMENT WOULD BE IF A COLD POOL CAN BE ESTABLISHED
ENOUGH TO PRODUCE A MORE EXTENSIVE THUNDERSTORM AREA AND IT MOVE
WESTWARD INTO THE AREA...WILL MONITOR CLOSELY.

DECREASED POPS EVER SO SLIGHTLY ON THURSDAY AS MOISTURE AND
BOUNDARIES APPEAR TO BE A BIT LESS. WILL HAVE TO MONITOR THE
SURFACE DEW POINTS CLOSELY...BECAUSE IF THEY CAN REMAIN INTO THE
70S AND TEMPS ARE EVEN SLIGHTLY HIGHER...HEAT INDICES WILL BE
NEAR 105 DEGREES. AT THIS TIME...WILL NOT ISSUE AN ADVISORY FOR
THURSDAY AFTERNOON.

MOST MODELS INDICATE AN UPPER DISTURBANCE MOVING OVERHEAD ON
FRIDAY AHEAD OF THE SURFACE COLD FRONT. MOISTURE AND INSTABILITY
WILL BE GOOD...THEREFORE...STRONG STORMS ARE POSSIBLE EACH
AFTERNOON ESPECIALLY FRIDAY. GUSTY WINDS...LIGHTNING AND HAIL WILL
BE THE THREATS.

SATURDAY THROUGH TUESDAY...COLD FRONT PUSHES THROUGH THE AREA
SATURDAY AND SATURDAY NIGHT AS UPPER-LEVEL TROUGH DEEPENS. EXPECT
WIDESPREAD RAIN CHANCES ALONG AND AHEAD OF THE FRONT AND
MAINTAINED HIGH POPS. 0-6 KM BULK SHEAR VALUES INCREASE RIGHT
ALONG THE FRONT TO AROUND 30 KTS WHICH IS UNSEASONABLE FOR LATE
JUNE AND COULD ALLOW FOR STORM ORGANIZATION. STRONGER STORMS WILL
BE POSSIBLE BUT CONFIDENCE IN SEVERE STORMS IS NOT HIGH ENOUGH TO
INCLUDE IN THE HWO AT THIS TIME...AND WIDESPREAD SHOWERS/STORMS
AHEAD OF THE FRONT COULD HINDER DESTABILIZATION. MODELS SEEM TO BE
TRENDING A LITTLE QUICKER IN MOVING THE FRONT OUT OF THE AREA
SUNDAY MORNING. POPS ON SUNDAY HAVE BEEN DECREASED A BIT AND MAY
NEED TO BE DECREASED FURTHER IF TRENDS CONTINUE. FOR MOST AREAS
SUNDAY WILL BE A VERY PLEASANT DAY WITH HIGHS IN THE MID 80S AND
COMFORTABLE DEWPOINTS. LOW PW VALUES WILL RESULT IN DRY CONDITIONS
EXPECTED. HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ON MONDAY
AND TUESDAY WILL BE NEAR SEASONAL AVERAGES. MODELS DIFFER ON A
POSSIBLE SHORTWAVE MOVING DOWN THE BASE OF THE TROUGH ON MONDAY
AND MONDAY NIGHT SO WILL KEEP POPS LOW. MORE SEASONABLE RAIN
CHANCES RETURN BY TUESDAY.

32/DAVIS
75

&&

.AVIATION...
00Z TAF DISCUSSION.

WE HAVE THREE OUTFLOW BOUNDARIES MOVING INTO THE AREA TONIGHT AND
WILL CAUSE ISSUES AT MOST SITES OVER THE NEXT FEW HOURS. THE
OUTFLOW IN THE WEST WILL IMPACT TCL...BHM AND EET. MEANWHILE A
SECOND OUTFLOW MOVING OUT OF GEORGIA IS SLIDE INTO THE SOUTH AND
WILL IMPACT MGM AND TOI. MEANWHILE A THIRD OUTFLOW IS NOW MOVING
IN NORTHEAST ALABAMA AND WILL IMPACT ANB AND ASN. TRIED TO TIME
OUT OUT THE IMPACT OF ALL OUTFLOWS BUT WILL LIKELY HAVE TO AMEND
FREQUENTLY AS WE GO THROUGH THE NEXT 6 HOURS.

BY SUNRISE COULD BE SOME BRIEF MVFR WITH HIGHEST CONFIDENCE IN THE
NORTHEAST. THEN MORE THUNDERSTORMS POSSIBLE AFTER 19 TO 21Z ON
THURSDAY.

16

&&

.FIRE WEATHER...

SHOWERS AND THUNDERSTORMS ALONG WITH HOT AND HUMID CONTINUES WILL
CONTINUE THE NEXT FEW DAYS. THE HIGHEST RAIN CHANCES WILL BE ON
FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA
LATE SATURDAY...DECREASING RAIN CHANCES SUNDAY AND MONDAY.
TEMPERATURES WILL DROP OFF SUNDAY AND MONDAY WITH DRIER AIR ALSO
IN PLACE. RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  95  75  88  72 /  20  30  20  60  50
ANNISTON    74  93  74  87  72 /  30  30  20  60  50
BIRMINGHAM  77  94  76  88  74 /  20  30  20  60  50
TUSCALOOSA  75  95  76  90  74 /  30  30  30  60  40
CALERA      75  91  74  88  73 /  20  30  30  60  40
AUBURN      73  90  73  87  72 /  60  40  40  60  40
MONTGOMERY  75  95  76  91  75 /  40  40  40  60  40
TROY        73  94  73  90  72 /  50  50  40  60  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 7:59 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT WED JUN 24 2015

ALZ011>015-017>050-260400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
759 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH
10 PM. AREAS IMPACTED WILL GENERALLY BE ALONG AND EAST OF A LINE
FROM TALLADEGA TO CLANTON TO LOWNDESBORO. THE MAIN THREATS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HOT TEMPERATURES ARE POSSIBLE AGAIN THURSDAY ACROSS PORTIONS OF
CENTRAL ALABAMA. HEAT INDEX VALUES REACHING NEAR OR ABOVE 105
DEGREES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 24, 7:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     3 S BEULAH              32.67N 85.18W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
            638

&&

DAVIS
Special weather statement, Jun 24, 8:02 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
802 PM CDT WED JUN 24 2015

ALZ029-250200-
RANDOLPH AL-
802 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH COUNTY UNTIL 900 PM
CDT...

AT 802 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEDOWEE...MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...LAKE WEDOWEE...WADLEY...WOODLAND...MORRISON CROSS
ROADS...MALONE...CRYSTAL LAKE...CORINTH...FOSTERS CROSS ROADS...
PARAN...TENNANT...ROCK MILLS...R.L. HARRIS DAM...BIG SPRINGS...
NAPOLEON...DICKERT...OFELIA...ROCK STAND AND ROANOKE MUNICIPAL
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3311 8565 3333 8565 3349 8564 3349 8536
      3350 8535 3348 8530 3312 8523 3311 8523
TIME...MOT...LOC 0102Z 031DEG 11KT 3328 8552

56
Local storm report, Jun 24, 8:08 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             6 E NOTASULGA           32.56N 85.57W
06/24/2015  E1.00 INCH       LEE                AL   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD

&&

DAVIS
Local storm report, Jun 24, 8:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     3 WNW NOTASULGA         32.58N 85.71W
06/24/2015                   MACON              AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15

&&

DAVIS
Special weather statement, Jun 24, 8:40 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 24 2015

ALZ037-250230-
TALLAPOOSA AL-
840 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 930 PM
CDT...

AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JACKSONS' GAP...OR NEAR DADEVILLE...MOVING SOUTHWEST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...TALLASSEE...DADEVILLE...CAMP HILL...JACKSONS' GAP...
NEW SITE...WAVERLY...GOLDVILLE...WESTERN LAKE MARTIN...TALLAPOOSA
CITY...EASTERN LAKE MARTIN...REEVES AIRPORT...HILLABEE CREEK...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...
LIBERTY CITY...DAVISTON...BLUE CREEK MARINA AND EAGLE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3271 8561 3271 8568 3270 8570 3259 8570
      3258 8572 3258 8580 3249 8580 3249 8589
      3265 8589 3275 8588 3275 8595 3277 8597
      3275 8597 3276 8601 3309 8601 3309 8598
      3311 8597 3311 8559 3273 8559
TIME...MOT...LOC 0140Z 035DEG 43KT 3290 8582

56
Special weather statement, Jun 24, 8:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT WED JUN 24 2015

ALZ024-025-250245-
JEFFERSON AL-SHELBY AL-
853 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON AND NORTH
CENTRAL SHELBY COUNTIES UNTIL 945 PM CDT...

AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREYSTONE...OR NEAR LEEDS...MOVING SOUTHWEST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...VESTAVIA HILLS...HOMEWOOD...MOUNTAIN BROOK...IRONDALE...
LEEDS...CHELSEA...INDIAN SPRINGS VILLAGE...WESTOVER...LAKE PURDY...
BARBER MOTORSPORTS PARK...GREYSTONE...MEADOWBROOK...THE SUMMIT...
FOWLER LAKE...MOUNT LAUREL...VANDIVER...BROOK HIGHLAND...SHOPS OF
GRAND RIVER AND CAHABA HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3350 8651 3324 8651 3325 8671 3340 8676
      3346 8680 3352 8668 3356 8657
TIME...MOT...LOC 0153Z 023DEG 5KT 3348 8659

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:06 PM CDTSevere Thunderstorm WarningBMXTallapoosa54 min
Jun 24, 7:14 PM CDTSevere Thunderstorm WarningBMXCleburne61 min
Jun 24, 7:32 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa58 min
Jun 24, 7:45 PM CDTSpecial Weather StatementBMXFayette45 min
Jun 24, 7:58 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne62 min
Jun 24, 8:02 PM CDTSpecial Weather StatementBMXRandolph58 min
Jun 24, 8:20 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery55 min
Jun 24, 8:40 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Jun 24, 8:53 PM CDTSpecial Weather StatementBMXShelby52 min
Jun 24, 9:05 PM CDTSpecial Weather StatementBMXTalladega40 min
Jun 24, 9:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery62 min
Jun 24, 9:29 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 24, 9:45 PM CDTSevere Thunderstorm WarningBMXShelby45 min
Jun 24, 9:54 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 24, 10:08 PM CDTSevere Thunderstorm WarningBMXDallas52 min
Jun 24, 10:14 PM CDTSpecial Weather StatementBMXBibb, Perry61 min
Jun 24, 10:25 PM CDTSevere Thunderstorm WarningBMXBibb, Shelby, Tuscaloosa35 min
Jun 24, 10:50 PM CDTSpecial Weather StatementBMXDallas40 min
Jun 24, 10:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min
Jun 25, 3:57 PM CDTSpecial Weather StatementBMXJefferson48 min
Jun 25, 4:11 PM CDTSpecial Weather StatementBMXHale49 min
Jun 25, 4:27 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 25, 4:28 PM CDTSevere Thunderstorm WarningBMXPickens36 min
Jun 25, 4:34 PM CDTSpecial Weather StatementBMXCherokee41 min
Jun 25, 4:49 PM CDTSpecial Weather StatementBMXGreene41 min
Jun 25, 4:54 PM CDTSpecial Weather StatementBMXShelby36 min
Jun 25, 4:58 PM CDTSevere Thunderstorm WarningBMXCleburne32 min
Jun 25, 5:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jun 25, 5:11 PM CDTSpecial Weather StatementBMXAutauga49 min
Jun 25, 5:25 PM CDTSpecial Weather StatementBMXHale50 min
Jun 25, 5:28 PM CDTSpecial Weather StatementBMXEtowah32 min
Jun 25, 6:17 PM CDTSpecial Weather StatementBMXMarengo28 min
Jun 25, 6:25 PM CDTSpecial Weather StatementBMXDallas35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.